# SDR R61A201303070246

- Difficulty date: March 7, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N102HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000157
- Aircraft time: 16,473 hours, 12,896 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041200
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED PHOTO LUMINESCENT STRIP IN AISLE AT SEAT 1D IS LOOSE.  MAINTENANCE SECURED PHOTO LUMINESCENT STRIP PER EMB AMM 33-50-2 AND OPS CHECKED GOOD.
